# SDR 99ZZZX4251

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210DT
- Make and model: Cessna 210G
- Aircraft serial: 21058884
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CLASS717
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GREASE LIKE FLUID ON INDUCTION TUBES AND WHERE CYLINDER AND HEAD ATTACH.  REMOVED AND SENT TO OVERHAUL SHOP.  REPORTED CRACKED HEAD WILL COME OFF SOON.  REMOVED AND REPLACED CYLINDER.  SUBMITTER RECOMMENDED CHECKING THIS LOCATION AT CYLINDER O/H AND KEEP TRACK OF CYLINDER AND HEAD TOTAL TIME.
